# SDR UPS03240846

- Difficulty date: June 11, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A-SYSTEM HYDRAULIC LOSS AFTER T/O DURING FLAP RETRACTION.  AIR TURN BACK TO SDF.  ALL CKLISTS ACCOMPLISHED.  FOUND NR 4 SLAT ACTUATOR SWIVEL SPRING RETAINER BLOWOUT AND O-RINGS CAUSING MASSIVE LEAKAGE.  REMOVED AND REPLACED NR 4 SLAT ACTUATOR PER MM 27-81-01.  OPS CKS GOOD.
